# SDR YENA201710120834

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 49,704 hours, 17,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7690
- Condition: Failed
- Location: Emergency Light
- Part time: 49,711 hours, 17,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 1 AND 5 EMERGENCY LIGHTS INOPERATIVE.   R & R EPSU IAW AMM 33-51-38.  OPS CHECKED GOOD.
